# SDR CA980916050

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa R134059
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: C3WA122
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRAILING EDGE OF RIGHT HAND AILERON FOUND CRACKED IN 4 DIFFERENT LOCATIONS ON SAME SKIN.
